Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had light spotting. Experiencing cramps,feeling tired and lightheaded. Pregnant?

I had very light spotting that was only noticeable when i wiped or at the end of the night when i would change my underwear , would have spotting on them about a week to a week and a half ago, now for the past 2- days i have been experiencing slight cramps and feeling very tired, my period was supposed to come yesterday and its still not here, i also have been getting lightheaded here and there, could i be pregnant?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
welcome to hcm
thanks for the query
the spotting may be due to ovulation or implantation. are you using any contraceptive pills?it can be a cause of it
yes it can be a sign of implantation of the fertilised egg. so you can confirm your pregnancy by kits available in market which will detect the urine hCG
it can be also confirmed by blood test for hCG
hope this information will be helpful to you
take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor